# SDR AALA201801299003

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 18,157 hours, 7,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 3c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 3C INOPERATIVE.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-19, PB 401.
